# SDR AALA202203078793

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 78,079 hours, 10,021 cycles
- System (JASC): 3244 · Tire
- Part: Sensor
- Condition: Damaged
- Location: Zone 700 - Gears
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DECLARED EMERGENCY ON ARRIVAL ACCOUNT MAINTENANCE - TIRE PRESSURE SENSOR ISSUE CAUSING ERRONEOUS/ MISSING DATA. INSPECTED TIRE NUMBER 3 AND NUMBER 4. IT WAS FOUND TIRE PRESSURE SENSOR TWISTED AND DAMAGED ON TIRE NUMBER 3. REPLACED TIRE PRESSURE SENSOR PER AMM 32-49-03. OPERATIONS CHECK GOOD. TIRE NUMBER 4 WAS FOUND TIRE PRESSURE SENSOR LOOSE AND VERY DIRTY. CLEANED AND REINSTALLED NUMBER 4 TIRE PRESSURE SENSOR PER AMM 32-49-03. OPERATIONS CHECK GOOD.
